# SDR CALA0400071

- Difficulty date: January 31, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 17,300 hours, 5,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED AT STA 403, S17L.  REPAIRED IAW ECRA 5331-01136.
